# SDR SWAA2022021613781

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 39,502 hours, 21,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT LOWER L/E SKIN SHOW'S EVIDENCE OF A CRACK NEXT TO SLAT ACTUATOR ATTACH FITTING. / REMOVED PORTION OF LEADING EDGE SKIN DAMAGE FROM SLAT 1; ACTUATOR AREA AND PERFOMED REPAIR PER SRM-57-42-01-2R-8
